La theoria dei Giochi

R. Lucchetti, S.H. Tijs

Research output: Contribution to journalArticleScientificpeer-review

Original languageItalian
Pages (from-to)27-35
Number of pages8
JournalLettera Matematica Pristem
Volume48
Publication statusPublished - 2003

Cite this

Lucchetti, R., & Tijs, S. H. (2003). La theoria dei Giochi. Lettera Matematica Pristem, 48, 27-35.
Lucchetti, R. ; Tijs, S.H. / La theoria dei Giochi. In: Lettera Matematica Pristem. 2003 ; Vol. 48. pp. 27-35.
@article{0f706910c64a40d3b9c93db67e020962,
title = "La theoria dei Giochi",
author = "R. Lucchetti and S.H. Tijs",
note = "Pagination: 8",
year = "2003",
language = "Italian",
volume = "48",
pages = "27--35",
journal = "Lettera Matematica Pristem",
issn = "1593-5884",

}

Lucchetti, R & Tijs, SH 2003, 'La theoria dei Giochi', Lettera Matematica Pristem, vol. 48, pp. 27-35.

La theoria dei Giochi. / Lucchetti, R.; Tijs, S.H.

In: Lettera Matematica Pristem, Vol. 48, 2003, p. 27-35.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - La theoria dei Giochi

AU - Lucchetti, R.

AU - Tijs, S.H.

N1 - Pagination: 8

PY - 2003

Y1 - 2003

M3 - Article

VL - 48

SP - 27

EP - 35

JO - Lettera Matematica Pristem

JF - Lettera Matematica Pristem

SN - 1593-5884

ER -

Lucchetti R, Tijs SH. La theoria dei Giochi. Lettera Matematica Pristem. 2003;48:27-35.